# SDR DLM11011971

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 45,336 hours, 5,761 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0200463003
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 35B READING LIGHT WOULD NOT TURN OFF AND SMOKED FOR FEW MINUTES.  SMOKE CEASED BEFORE C/B WAS PULLED.  REPLACED LAMP ASSY.
